# SDR SWIA201335390

- Difficulty date: November 21, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,312 hours, 41,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE.  FLT 6310 RE-POSITIONED FWD FLOOR LEVEL WHITE EMERGENCY LIGHT.  OPERATIONS CHECKED GOOD.
